MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Difficult to Remove (1528); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device analysis: the device was not returned for analysis as it was contaminated.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at the time.Risk review: a risk review performed for the wallstent uni confirmed that the event of delivery system difficult to remove is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was adverse event related to patient condition.It is most probable that the device was damaged/kinked when attempting to treat the occluded lesion, contributing to the deployment difficulty.
 
Event or Problem Description
It was reported that stent failure to deploy and removal difficulty occurred.The target lesion was located in the iliac vein.A 14x90/9fr uni plus 75cm wallstent uni stent self-expanding was selected for use.During the procedure, upon reaching the lesion site, the pull rod was retracted to release the stent, but the stent failed to deploy.Difficulty withdrawing the stent along the guidewire was noted and an external attempt to release the pull rod where it could be retracted was made, however, the stent still failed to deploy.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Device analysis: the device was not returned for analysis as it was contaminated.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at the time.Risk review: a risk review performed for the wallstent uni confirmed that the event of delivery system difficult to remove is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a conclusion code of adverse event related to patient condition based on there being no reported device interaction/ damage or issue until deployment was attempted at the occluded lesion site.It is most probable that the device was damaged/kinked when attempting to treat the occluded lesion, contributing to the deployment difficulty and difficulty to withdraw the delivery system.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24521389
Report Number2124215-2026-12342
Device Sequence Number9724297
Product Code MAF
UDI-Device Identifier08714729204015
UDI-Public(01)08714729204015(17)260206(10)33370535
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2026
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0033370535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/02/2026
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight80 KG